# SDR UALA2010071902579

- Difficulty date: July 18, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 58,395 hours, 21,677 cycles
- Engine: Pwa PW2040
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 892480U1
- Condition: Leaking
- Location: Fwd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FWD H2O FIRE EXTINGUISHER LEAKING.  REPLACED H20 FIRE EXT FWD POSITION AT DOOR 1 LT.
